# SDR P5CA9700072

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORWARD SUPPORT ANGLE FOR NR 2 ENGINE INBOARD COWL HINGE.  REPAIRED PER BAC SRM 54-10-03.
